Search Results

There are 10802 results for: content related to: Frequency domain generalized empirical likelihood method

  1. On the R-boundedness of solution operator families of the generalized Stokes resolvent problem in an infinite layer

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 9, June 2015, Pages: 1888–1925, Hirokazu Saito

    Version of Record online : 26 JUN 2014, DOI: 10.1002/mma.3201

  2. A class of impulsive nonautonomous differential equations and Ulam–Hyers–Rassias stability

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 5, 30 March 2015, Pages: 868–880, JinRong Wang and Zeng Lin

    Version of Record online : 25 MAR 2014, DOI: 10.1002/mma.3113

  3. Oscillation criteria and asymptotic properties of solutions of third-order nonlinear neutral differential equations

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 7, 15 May 2015, Pages: 1379–1392, T. Candan

    Version of Record online : 23 APR 2014, DOI: 10.1002/mma.3153

  4. Existence of positive solutions to a coupled system of fractional differential equations

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 6, April 2015, Pages: 1014–1031, Mohamed Jleli and Bessem Samet

    Version of Record online : 27 MAR 2014, DOI: 10.1002/mma.3124

  5. Existence, blow-up, and exponential decay estimates for a system of nonlinear wave equations with nonlinear boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 4, 15 March 2014, Pages: 464–487, Le Thi Phuong Ngoc and Nguyen Thanh Long

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2803

  6. Existence of positive solutions for singular impulsive differential equations with integral boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 6, April 2015, Pages: 1146–1157, Chunmei Miao and Weigao Ge

    Version of Record online : 10 APR 2014, DOI: 10.1002/mma.3135

  7. Pontryagin maximum principle for fractional ordinary optimal control problems

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 11, 30 July 2014, Pages: 1668–1686, Rafal Kamocki

    Version of Record online : 10 JUL 2013, DOI: 10.1002/mma.2928

  8. Well-conditioned boundary integral formulations for high-frequency elastic scattering problems in three dimensions

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 9, June 2015, Pages: 1705–1733, M. Darbas and F. Le Louër

    Version of Record online : 4 JUN 2014, DOI: 10.1002/mma.3179

  9. ASYMPTOTIC INFERENCES FOR AN AR(1) MODEL WITH A CHANGE POINT: STATIONARY AND NEARLY NON-STATIONARY CASES

    Journal of Time Series Analysis

    Volume 35, Issue 2, March 2014, Pages: 133–150, Tianxiao Pang, Danna Zhang and Terence Tai-Leung Chong

    Version of Record online : 7 DEC 2013, DOI: 10.1111/jtsa.12055

  10. Strong well-posedness of a three phase problem with nonlinear transmission condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 4, 15 March 2012, Pages: 384–397, Matthias Kotschote

    Version of Record online : 26 JAN 2012, DOI: 10.1002/mma.1565

  11. Nonvariational approach in the study of Kirchhoff-type equations without symmetry and involving variable exponent

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 11, 30 July 2012, Pages: 1269–1286, Sami Aouaoui

    Version of Record online : 6 JUN 2012, DOI: 10.1002/mma.2528

  12. Robust delay-probability-distribution-dependent stability of uncertain stochastic genetic regulatory networks with random discrete delays and distributed delays

    International Journal of Robust and Nonlinear Control

    Volume 24, Issue 16, 10 November 2014, Pages: 2574–2596, Wenqin Wang, Shouming Zhong, Feng Liu and Jun Cheng

    Version of Record online : 3 MAY 2013, DOI: 10.1002/rnc.3011

  13. Dynamic behavior of the discrete-time double integrator with saturated locally stabilizing linear state feedback laws

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 17, 25 November 2013, Pages: 1899–1931, Tao Yang, Anton A. Stoorvogel and Ali Saberi

    Version of Record online : 22 JUN 2012, DOI: 10.1002/rnc.2855

  14. Hierarchical fusion robust Kalman filter for clustering sensor network time-varying systems with uncertain noise variances

    International Journal of Adaptive Control and Signal Processing

    Volume 29, Issue 1, January 2015, Pages: 99–122, Peng Zhang, Wenjuan Qi and Zili Deng

    Version of Record online : 26 DEC 2013, DOI: 10.1002/acs.2463

  15. Global existence of classical solutions of Goursat problem for quasilinear hyperbolic systems with BV data

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 11, 30 July 2014, Pages: 1700–1716, Zhi-Qiang Shao

    Version of Record online : 12 AUG 2013, DOI: 10.1002/mma.2930

  16. An inverse coefficient problem for a quasilinear parabolic equation with periodic boundary and integral overdetermination condition

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 5, 30 March 2015, Pages: 851–867, Irem Baglan and Fatma Kanca

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.3112

  17. Global existence of weak discontinuous solutions to the Cauchy problem with small BV initial data for quasilinear hyperbolic systems

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 5, 30 March 2015, Pages: 966–979, Libin Wang

    Version of Record online : 27 MAR 2014, DOI: 10.1002/mma.3123

  18. Weber and Beltrami integrals of squared spherical Bessel functions: finite series evaluation and high-index asymptotics

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 9, June 2014, Pages: 1249–1272, Roman Tomaschitz

    Version of Record online : 7 AUG 2013, DOI: 10.1002/mma.2882

  19. Controllability and stabilizability of linear time-varying distributed hereditary control systems

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 11, 30 July 2015, Pages: 2250–2271, Hernán R. Henríquez and Andréa Prokopczyk

    Version of Record online : 1 JUL 2014, DOI: 10.1002/mma.3219

  20. Exponential decay of solutions for the plate equation with localized damping

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 9, June 2015, Pages: 1767–1780, Sema Simsek and Azer Khanmamedov

    Version of Record online : 21 MAY 2014, DOI: 10.1002/mma.3185